MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231216
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 08/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient medications: amlodipine, lisinopril, and prednisone.
 
Event or Problem Description
On (b)(6) 2018, the patient underwent endovascular repair of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.Reportedly the patient had friable anatomy.It was reported there was a shelf of calcium in the artery where the contralateral gate was going to open.The physician attempted to land and open the contralateral gate on the short side of the shelf of calcium.When the device was deployed, the contralateral gate was pinched.The physician made several attempts to fully open the contralateral gate, but could not get the gate to fully open, due to the shelf of calcium.The physician decided to perform an unplanned aui and a fem-to-fem bypass.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7840469
Report Number3007284313-2018-00247
Device Sequence Number19216346
Product Code MIH
UDI-Device Identifier00733132622344
UDI-Public00733132622344
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Catalogue NumberRLT231216
Device Lot Number17439750
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient Weight81